How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

Hi, Im experiencing a funny feeling on my head like Im carrying

Customer Question

Hi, I'm experiencing a funny feeling on my head like I'm carrying weighs I'm not sure whether tts to do with the medication I'm taking or something else I'm on omeprazole 20mg, amlodipine 5mg a statin, ramipril5mg.Ihave a hiatus hernia, diverticular, and high blood pressure any suggestions thank you sue
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. Chip replied 4 years ago.
Hi Sue. How long has this been going on? Can you more fully describe the symptom for me?
Customer: replied 4 years ago.

Hi its like I am carrying weights, sometimes I feel drowsy and want to sleep even when I have a good nights sleep it also happens when I have eaten hope this helps

Expert:  Dr. Chip replied 4 years ago.
Sorry but I'm still not clear about this--are you saying you fell a strain in your neck? Again, how long has all this been going on and do you have any medical conditions?
Customer: replied 4 years ago.

No I haven't fallen I have a hiatus hernia, diverticular , and high blood pressure I am onomeprazole 5mgramipril 5mg a statin, and amlodipine

Expert:  Dr. Chip replied 4 years ago.
I didn't ask if you had fallen, just trying to understand the part about carrying weights. Have you seen your doctor about this?
Customer: replied 4 years ago.

No. Not yet as I can't get an appointment ttill next week

Expert:  Dr. Chip replied 4 years ago.
OK--any recent problems with weight gain or changes in your hair, nails, or skin?